Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 68, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Apr 2, 2018, 2:21 PM CDT for Jasper County, Tyler County, Texas. It took effect at Apr 2, 2018, 11:00 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2018, 2:21 PM CDT (19:21 UTC)
- In effect from
- Apr 2, 2018, 11:00 PM CDT
- Expired
- Apr 3, 2018, 2:21 PM CDT
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jasper County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 118 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Town Bluff (TBFT2).
- Action stage
- 64 ft
- Minor stage
- 68 ft
- Moderate stage
- 72 ft
- Major stage
- 82.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
119 WGUS44 KLCH 021921 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Lake Charles La 221 PM CDT Mon Apr 2 2018 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Texas... Neches River Near Town Bluff Pine Island Bayou Near Sour Lake TXC241-457-030922- /O.NEW.KLCH.FL.W.0068.180403T0400Z-000000T0000Z/ /TBFT2.1.ER.180403T0400Z.180403T0600Z.000000T0000Z.NO/ 221 PM CDT Mon Apr 2 2018 The National Weather Service in Lake Charles has issued a * Flood Warning for the Neches River Near Town Bluff. * from this evening until further notice...or until the warning is cancelled. * At 2:00 PM Monday the stage was 67.7 feet. * Minor flooding is forecast. * Flood stage is 68.0 feet. * Forecast...rise above flood stage by tonight and continue to rise to near 68.1 feet by after midnight tomorrow. additional rises are possible thereafter. * Impact...At stages near 65.0 feet...Areas around Barlow Lake and Brushy Lake begin to flood. && LAT...LON 3099 9415 3053 9399 3053 9418 3079 9420 3096 9432 $$ TXC199-245-030922- /O.NEW.KLCH.FL.W.0069.180403T1800Z-000000T0000Z/ /SOLT2.1.ER.180403T1800Z.180404T1800Z.000000T0000Z.NO/ 221 PM CDT Mon Apr 2 2018 The National Weather Service in Lake Charles has issued a * Flood Warning for the Pine Island Bayou Near Sour Lake. * from Tuesday afternoon until further notice...or until the warning is cancelled. * At 1:45 PM Monday the stage was 24.5 feet. * Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast...rise above flood stage by tomorrow early afternoon and continue to rise to near 25.2 feet by Friday evening. * Impact...At stages near 25.0 feet...Water inundates roads in lowland areas near the river. Low spots on Old Sour Lake Road are under water. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
1 follow-up statement
939
WGUS84 KLCH 030123
FLSLCH
Flood Statement
National Weather Service Lake Charles La
823 PM CDT Mon Apr 2 2018
...The Flood Warning is cancelled for the following rivers in
Louisiana...Texas...
Whisky Chitto Creek Near Mittie
Sabine River Near Orange
Neches River Near Town Bluff
Village Creek Near Kountze
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Oakdale
Calcasieu River Near Oberlin
Neches River Near Evadale
Pine Island Bayou Near Sour Lake
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
Calcasieu River Near Kinder
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
Sabine River Near Bon Wier
Sabine River Near Deweyville
Neches River at Neches River Saltwater Barrier
Neches River Near Beaumont
LAC079-031522-
/O.CON.KLCH.FL.W.0050.000000T0000Z-180405T1400Z/
/GLML1.3.ER.180329T1518Z.180331T1430Z.180405T0800Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Thursday morning...or until the warning is cancelled.
* At 7:45 PM Monday the stage was 14.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Thursday morning.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC003-031522-
/O.EXT.KLCH.FL.W.0051.000000T0000Z-180404T0945Z/
/OKDL1.2.ER.000000T0000Z.180401T1000Z.180403T0945Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Calcasieu River Near Oakdale.
* until late Tuesday night...or until the warning is cancelled.
* At 5:00 PM Monday the stage was 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At stages near 12.0 feet...Minor lowland flooding, mainly
forested areas along the river will occur. Park and picnic ground
off of Highway 10 begins to flood.
&&
LAT...LON 3090 9265 3077 9267 3077 9272 3088 9270 3090 9269
$$
LAC003-031522-
/O.EXT.KLCH.FL.W.0052.000000T0000Z-180407T0800Z/
/OBCL1.3.ER.000000T0000Z.180402T1500Z.180406T2000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Calcasieu River Near Oberlin.
* until late Friday night...or until the warning is cancelled.
* At 7:00 PM Monday the stage was 20.4 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Friday afternoon.
* Impact...At stages near 19.0 feet...Major flooding will occur.
Secondary roads and homes near the river will be affected. Reeds
Bridge Road begins to flood upstream of oberlin.
* Impact...At stages near 15.0 feet...Moderate flooding will occur
with several access roads to the river flooded.
&&
LAT...LON 3078 9267 3058 9277 3058 9289 3071 9283 3077 9273
$$
LAC003-053-031522-
/O.CON.KLCH.FL.W.0063.000000T0000Z-180407T0900Z/
/KDRL1.2.ER.180331T1148Z.180401T1430Z.180406T2100Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Calcasieu River Near Kinder.
* until late Friday night...or until the warning is cancelled.
* At 7:00 PM Monday the stage was 19.9 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 20.5 feet by
tomorrow morning. The river will fall below flood stage Friday
afternoon.
* Impact...At stages near 19.5 feet...Lowland sections of Old Pump
Road, Kinder Cemetery Road, and Nevils Bluff Road begin to flood.
* Impact...At stages near 18.0 feet...If gage reading at Kinder
reaches 18 feet, flooding begins to cut off some of the roads
around Topsy in Northwest Jefferson Davis Parish.
&&
LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318 3058 9290
$$
LAC019-031522-
/O.CON.KLCH.FL.W.0049.000000T0000Z-000000T0000Z/
/OTBL1.2.ER.180328T2330Z.180403T0600Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 PM Monday the stage was 7.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 7.6 feet after
midnight tomorrow then begin falling.
* Impact...At stages near 8.0 feet...Extensive flooding with water
in several homes and camps.
* Impact...At stages near 7.0 feet...Lower end of Pickrel Lane near
the river begins to flood. Goos Ferry Road is impassable. Closure
of the Calcasieu River to recreational boat traffic is likely from
the Saltwater Barrier to the parish line.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes
impassable. Calcasieu River from the Saltwater Barrier to the
parish line may be closed to recreational boat traffic.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC019-031522-
/O.CON.KLCH.FL.W.0053.000000T0000Z-000000T0000Z/
/LCHL1.1.ER.180329T1036Z.180404T1800Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Monday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.9 feet by
Wednesday early afternoon. Additional rises may be possible
thereafter.
* Impact...At stages near 5.0 feet...River Road in North Lake
Charles and Mims Road in Westlake are flooded. Extensive marshland
flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335 3035 9332
$$
TXC241-457-030153-
/O.CAN.KLCH.FL.W.0068.000000T0000Z-180403T0123Z/
/TBFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning is cancelled for
The Neches River Near Town Bluff.
* At 7:00 PM Monday the stage was 67.6 feet.
* Flood stage is 68.0 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
* Impact...At stages near 62.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3099 9415 3053 9399 3053 9418 3079 9420 3096 9432
$$
TXC199-241-031522-
/O.EXT.KLCH.FL.W.0057.000000T0000Z-180406T0000Z/
/EVDT2.1.ER.180331T1430Z.180402T0545Z.180405T1200Z.NO/
823 PM CDT Mon Apr 2 2018
...Flood Warning extended until Thursday evening...The Flood Warning
continues for
The Neches River Near Evadale.
* until Thursday evening...or until the warning is cancelled.
* At 7:00 PM Monday the stage was 18.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Thursday morning.
* Impact...At stages near 17.0 feet...Minor flooding expected with
the boat ramps at Evadale possibly becoming inaccessible. Flooding
can be expected in the low-lying areas of the Lakeview community in
Orange County.
&&
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416
$$
TXC199-241-245-361-031522-
/O.CON.KLCH.FL.W.0058.000000T0000Z-000000T0000Z/
/NSBT2.3.ER.180331T2040Z.180403T0600Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Neches River at Neches River Saltwater Barrier.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Monday the stage was 8.9 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 9.0 feet by
tomorrow morning then begin falling.
* Impact...At stages near 9.5 feet...Major flooding in Lakeview
Estates.
* Impact...At stages near 8.0 feet...Widespread flooding, especially
in Northwest Orange County from Lake View downstream to the
Saltwater Barrier. Several homes and camps are flooded or
threatend.
* Impact...At stages near 7.0 feet...Water begins to go over Bigner
Road into the saltwater barrier. Water also cuts off most access to
the Four Oaks Ranch Road downstream of Four Oaks boat launch.
* Impact...At stages near 5.0 feet...Water is about two feet over
portions of Four Oaks Ranch Road.
&&
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421
$$
TXC245-361-031522-
/O.CON.KLCH.FL.W.0059.000000T0000Z-000000T0000Z/
/BEAT2.2.ER.180331T2317Z.180403T1200Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Neches River Near Beaumont.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Monday the stage was estimated near 7.5 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 8.0 feet by
tomorrow morning. A slow fall will begin tomorrow evening.
* Impact...At stages near 7.5 feet...Moderate flooding is occurring.
River levels are near those reached during Tropical Storm Allison
in June 2001. Flooding of Colliers Ferry Park and secondary roads
near the river can be expected.
* Impact...At stages near 7.0 feet...Moderate flooding is occurring.
Colliers Ferry Park is under water, and flooding of secondary roads
near the river can be expected.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont
Country Club and Colliers Ferry Park can be expected. Also flooding
in Northwest Orange County south of River Oaks to Bunns Bluff can
be expected. Water may go over Four Oaks Ranch Road in Northwest
Orange County.
&&
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406
$$
LAC011-115-TXC351-031522-
/O.CON.KLCH.FL.W.0055.000000T0000Z-000000T0000Z/
/BWRT2.3.ER.180329T1136Z.180402T0700Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Sabine River Near Bon Wier.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Monday the stage was 35.9 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to a stage of 34.9 feet
by Wednesday morning.
* Impact...At stages near 36.0 feet...Major lowland flooding will
occur. Sabine Sands Road has about one to three feet of water
covering the road.
* Impact...At stages near 35.0 feet...Expect several secondary roads
in the Merryville and Bon Wier areas near the river to be closed.
* Impact...At stages near 33.0 feet...Moderate lowland flooding will
occur. Low-lying roads and a few homes have some flooding between
Bon Wier and Merryville. Camp houses along the river in Southwest
Vernon Parish begin to flood.
* Impact...At stages near 32.0 feet...Roads in the Sabine Sands area
near Bon Wier become flooded.
&&
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
3078 9367 3104 9361
$$
LAC011-019-TXC351-361-031522-
/O.CON.KLCH.FL.W.0025.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.180224T2235Z.180403T1800Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Monday the stage was 26.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 26.9 feet by
tomorrow early afternoon then begin falling.
* Impact...At stages near 27.0 feet...Widespread moderate lowland
flooding will occur. Homes in Deweyville closest to the river are
flooded. Flooding of homes in the Indian Lakes and River Oaks
sections will also occur. Low-lying roads and a few homes in
Southwest Beauregard Parish have some flooding.
* Impact...At stages near 26.8 feet...Deweyville schools may be
closed due to school bus routes being flooded.
* Impact...At stages near 26.0 feet...Moderate lowland flooding will
occur. The lowest homes between Deweyville and the river begin to
flood, especially in the Indian Lakes and River Oaks sections.
Low-lying roads and a few homes in Southwestern Beauregard Parish
have some flooding.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
LAC019-TXC361-030153-
/O.CAN.KLCH.FL.W.0067.000000T0000Z-180407T1200Z/
/ORNT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning is cancelled for
The Sabine River Near Orange.
* At 7:15 PM Monday the stage was 3.3 feet.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Flooding of mainly secondary
roads near the river can be expected. Steward Road may become
impassable near the weigh station in Louisiana. The Louisiana weigh
station is flooded. Water surrounds the Louisiana and Texas welcome
centers.
* Impact...At stages near 3.5 feet...Minor flooding of low lying
areas near the river can be expected.
&&
LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
3001 9381
$$
LAC099-101-031522-
/O.CON.KLCH.FL.W.0042.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.180308T2234Z.180323T1200Z.000000T0000Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Monday the stage was 6.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to a stage of 6.6 feet
by Wednesday morning.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
TXC199-245-031522-
/O.EXT.KLCH.FL.W.0069.180403T0403Z-180406T1800Z/
/SOLT2.1.ER.180403T0403Z.180403T1800Z.180406T0600Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until Friday afternoon...or until the warning is cancelled.
* At 7:45 PM Monday the stage was 24.8 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by tonight and continue to rise
to near 25.3 feet by tomorrow early afternoon.the river will fall
below flood stage by early Friday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$
LAC003-030153-
/O.CAN.KLCH.FL.W.0065.000000T0000Z-180403T1245Z/
/MTTL1.3.ER.180330T1426Z.180331T1015Z.180402T2342Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning is cancelled for
The Whisky Chitto Creek Near Mittie.
* At 7:15 PM Monday the stage was 14.9 feet.
* Fell below flood stage at 6:42 PM Monday.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 9.9 feet by Wednesday
morning.
&&
LAT...LON 3074 9284 3059 9287 3049 9285 3047 9294
3061 9299 3075 9294
$$
TXC199-030153-
/O.CAN.KLCH.FL.W.0060.000000T0000Z-180403T0712Z/
/KOUT2.3.ER.180330T0728Z.180331T1545Z.180402T1615Z.NO/
823 PM CDT Mon Apr 2 2018
The Flood Warning is cancelled for
The Village Creek Near Kountze.
* At 7:30 PM Monday the stage was 16.1 feet.
* Fell below flood stage at 11:15 AM Monday.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to 14.7 feet by
Wednesday morning.
&&
LAT...LON 3048 9433 3050 9423 3026 9404 3016 9414 3033 9433
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 2, 12:26 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 2, 12:26 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1226 PM CDT Mon Apr 2 2018 .DISCUSSION... 18Z Taf issuance. && .AVIATION... Intermittent MVFR possible this afternoon, but for the most part, ceilings should be predominately above 3000ft at all sites this afternoon. Otherwise, south winds 10-14 kts with gusts over 20 kts expected this afternoon. South winds will stay elevated after 00z in the 8-10 knot range, along with ceilings lowering to MVFR ~03z and IFR ~06z. Expect south winds to pick up around 13-16 kts with gusts 20-25 kts after 15z Tuesday. With the approaching trough and frontal boundary, introduced VCSH at AEX by 15z Tuesday. DML && .PREV DISCUSSION... /issued 1016 AM CDT Mon Apr 2 2018/ UPDATE... Main update was to remove the mention of measurable rainfall today. Still can't rule out a few sprinkles here and there. Considerable cloud cover should also prevent temperatures getting too warm this afternoon. PREV DISCUSSION... /issued 649 AM CDT Mon Apr 2 2018/ DISCUSSION... 02/12Z TAF Issuance. AVIATION... A mix of low clouds, with some fog over eastern portions of the area, is resulting in LIFR conditions at the Acadiana terminals, IFR at AEX and MVFR at BPT/LCH. Expect vsbys/cigs to fluctuate some the next couple of hours, with conditions improving to VFR by 17-18Z. Southerly winds will strengthen to around 10 KT with some gusts up to 20 KT at BPT/LCH this aftn. Winds will diminish slightly this evening but remain 5-10 KT. This will allow MVFR cigs to re-form this evening but should hinder fog development. 24 PREV DISCUSSION... /issued 342 AM CDT Mon Apr 2 2018/ SYNOPSIS... Warmer conditions as advertised for this morning with temperatures over land zones in the 60s. Marine air temperatures were noted to be in the lower 70s. Quiet on the radar as expected overnight with warm air capping in place aloft...no trigger...and the vertical moisture profile is not yet in place for convection. Patchy fog was not so evident so far this morning as low level cloud cover covered southeast Texas and western Louisiana. Radiational cooling will not be a problem under the blanket this morning...in addition...southerly surface winds remained up just enough to keep the air mixed. DISCUSSION... A warmer day is on tap for the area as southerly winds continue to feed in additional moisture with clouds holding in place. Warm air capping is in place and no low level boundaries to trigger any organized convection today. I left in a token 18 percent pop for showers today just in case a ripple of energy in the upper levels moves across in the southwesterly developing flow aloft. It will likely take time for a few renegade showers to develop though...maybe by mid afternoon. As discussed yesterday...a cold front has stalled across central and northeast Texas this morning. This boundary should begin lifting north today as upper level zonal flow across the Colorado Rockies spawns lower surface pressure across the central US. A surface low will deepen and then begin moving east later tonight into Tuesday. A deeper fetch of southerly moisture off the Gulf Of Mexico will ensure a more unstable environment Tuesday and Tuesday night as a cold front redevelops in the Rockies and rapidly moves southeastward towards our area Tuesday night and rapidly exits our land area Wednesday morning. The Storm Prediction Center has broadened the Slight Risk of Severe Storms to include all of our region. The biggest threat is hail and wind if a few severe storms do develop. A tornado cannot be ruled either this time of year as we recently experienced. High pressure will filter in rapidly after Tuesday Night and early Wednesday mornings rains. This will briefly stabilize our weather at least through Thursday. However...surface high pressure will shift east rather quickly Thursday allow for return moisture to return Friday and over the weekend which will prime the atmosphere for additional rains. Another front may make it to just north of central Louisiana Saturday before stalling out. The pattern of quick fronts and rapid returns of southerly winds will continue well beyond this 7 day forecast package ending next Sunday if central United States troughing continues to develop and deepen at times with usually drags the fronts into our area before stalling out and lifting back north to repeat the cycle spring rain process. MARINE... Southerly flow will slowly increase today and then begin to ramp up tonight through Tuesday ahead of the next cold front which will move into the coastal waters late Tuesday night into Wednesday morning. This front is expected to brings another round of showers and thunderstorms. A small Craft Advisory may be needed with the frontal passage late Tuesday night into Wednesday. Northerly winds behind the frontal boundary will tapper off rather rapidly by Wednesday evening as surfaced high pressure shifts rapidly east. Rainy weather returns just in time for the weekend. 06 && .PRELIMINARY POINT TEMPS/POPS... AEX 66 82 47 66 / 0 40 80 0 LCH 69 80 54 70 / 10 40 80 10 LFT 68 82 54 69 / 0 40 80 10 BPT 69 80 54 70 / 10 40 80 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && AVIATION...08
Hazardous weather outlook, Apr 2, 4:03 AM CDT, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 403 AM CDT Mon Apr 2 2018 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-030915- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 403 AM CDT Mon Apr 2 2018 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. River flooding continues across parts of the area. Please consult the latest river forecasts and warnings for more specific information. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A cold front will move across the region late Tuesday and early morning Wednesday. Showers and thunderstorms are likely with a few severe storms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-030915- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 403 AM CDT Mon Apr 2 2018 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and Tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A cold front is forecast to move across the coastal waters late Tuesday into Wednesday, bringing a chance for showers, thunderstorms, and elevated offshore winds. A Small Craft Advisory may be needed with this cold front and could continue until Wednesday evening when the winds are expected to taper off. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:21 PM CDT | River Flood Warning | LCH | Hardin, Jefferson | 3 days |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.